Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 7, Issue 3


Published
on

December 1, 2018


Pages

51-56


DOI

Article

Quantum Riemann Surfaces and the Measure of Noncommutativity

Check for updates


Authors

Simon Davis* Affiliation:
Research Foundation of Southern California, 8837 Villa La Jolla Drive 13595, La Jolla, CA 92039, USA.


Abstract

It is known that there exists a formulation of the quantum Riemann surface with a value of the deformation parameter related to the genus. A specific value of $\bar{h}$ may be derived from breaking of the quantum symmetry. The partition function for string theory is generalized to include a sum over quantum surfaces. A Fock space is constructed at the ideal boundary consisting of a countable set of points.


Keywords

Quantum surface, deformation parameter, ideal boundary


Citation

Davis, S. (2018). Quantum riemann surfaces and the measure of noncommutativity. Quantum Physics Letters, 7(3), 51–56. https://doi.org/10.18576/qpl/070303

Published by: Engineering Journals

Engineering Journals Logo